On the existence of approximate equilibria and sharing rule solutions in discontinuous games
Equilibria and sharing rule solutions
Bibliographic Data
| ID | 19039829 |
|---|---|
| Authors | Philippe Bich (0000-0001-9011-7437, corresponding author), Rida Laraki (0000-0002-4898-2424, corresponding author) |
| Year | 2017 |
| Volume | 12 |
| Issue | 1 |
| Pages | 79-108 |
| Publication date | 2017-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Theoretical Economics (JOURNAL) |
| Journal identifiers | ISSN: 1555-7561 • E-ISSN: 1933-6837 |
| Publisher | Econometric Society (PUBLISHER • US) |
| DOI | 10.3982/te2081 |
| OpenAlex | W2257067934 |
| Language | EN |
| Citations received | 3 |
| References cited | 1 |
This paper studies the existence of equilibrium solution concepts in a large class of economic models with discontinuous payoff functions. The issue is well understood for Nash equilibria, thanks to Reny's better-reply security condition (Reny, 1999) and its recent improvements (Barelli and Meneghel, 2013, McLennan et al.., 2011, Reny 2009, 2011). We propose new approaches, related to Reny's work, and obtain tight conditions for the existence of approximate equilibria and of sharing rule solutions in pure and mixed strategies (Simon and Zame, 1990). As byproducts, we prove that many auction games with correlated types admit an approximate equilibrium, and that many competition models have a sharing rule solution
Mathematical economics · Nash equilibrium · Physics · Stochastic game · Auction Theory and Applications · Computer Science · Economic theories and models · Game Theory and Applications · Mathematics
| Citations per year | 0.43 |
|---|---|
| Citation span | 2019 - 2024 (6) |
| Highly cited | No |